Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of a weighted inequality for the ergodic maximal function


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 98 (1986), 619-622
MSC: Primary 28D05; Secondary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1986-0861763-7
MathSciNet review: 861763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. Atencia and A. de la Torre proved that the ergodic maximal function operator is bounded on $ {L^p}(\omega )$ if $ \omega $ satisfies an appropriate analogue of Muckenhoupt's $ {A_p}$ condition. An alternate proof of this result is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 42B25

Retrieve articles in all journals with MSC: 28D05, 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861763-7
Keywords: Maximal functions, ergodic maximal function, weighted inequalities
Article copyright: © Copyright 1986 American Mathematical Society